# SDR AALA950493

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS FROM ROW 27 TO ROW 40 FOUND INOPERATIVE.  SECURED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR AT SEAT 40 AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
